MAUDE Adverse Event Report: Stryker Endoscopy-San Jose FG CINCHLOCK SS ANCHOR WITH INSERTER; fastener, fixation, nondegradable, soft tissue

Stryker Endoscopy-San Jose FG CINCHLOCK SS ANCHOR WITH INSERTER; fastener, fixation, nondegradable, soft tissue
Catalog Number CAT02462
Medical Device Problem Codes Fracture (1260); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that when the cinchlock anchor was deployed, the deployment wire snapped.As a result, the anchor could not be successfully deployed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: when the cinchlock anchor was deployed, the deployment wire snapped.As a result, the anchor could not be successfully deployed.(cat02462, lot25204ae2).Replacement was available.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) incomplete lever actuation, 2) user technique error, 3) use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
FG CINCHLOCK SS ANCHOR WITH INSERTER
Common Device Name
fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25137868
Report Number0002936485-2026-00288
Device Sequence Number9516136
Product Code MBI
UDI-Device Identifier07613252633228
UDI-Public07613252633228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02462
Device Lot Number25092AE2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown